# SDR ASOA200901222

- Difficulty date: October 31, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 18,849 hours, 16,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRANSVERSE FLOORBEAM CRACKED AT THE RT FLOORBEAM MEMBER AT RBL-9 AT LWR FLANGE RADIUS.  CUT OUT DAMAGED AREA AND REMOVED EXISTING FASTENERS IN REPAIR AREA.  REMOVED EXISTING  -5 CLIP AT FS280 RBL 9 PER REO 601R-53-11-171.  PERFORMED ET INSP FOLLOWED BY FPI OF CUTLINE IAW NDTM 51-20-06/08. RECEIVED CRACK INDICATION AT LOWER CUTLINE AROUND THE LWR FASTNER HOLES.  STARTED FABRICATING NEW -5 CLIP FROM S 6144-14 BATCH 1085294 AND -4 REPAIR ANGLE FROM 7075-T6 .050 BATCH 1066537 IAW REO 601R-53-11-171.  FINISHED FABRICATING -5 CLIP AND REPAIR ANGLE AND FABRICATED -6 FILLER AND -8 FILLER PER REO 601R-53-11-171.  OPENED CUT OUT IAW SCHEME B REO 601R-53-11-171.  PERFORMED ET INSP OF CUTLINE FS 280, RBL 9.0 IAW REO 601R-53-11-171 IAW NDTM 51-20-06 NO DEFECTS NOTED.  PERFORMED LPI  OF -8 FILLER IAW NDTM 51-20-08. NO DEFECTS NOTED.  PARTIALLY INSTALLED -4 DOUBLER, -8 FILLER IS COMPLETELY INSTALLED WORK DONE IAW SRM 51-42-06 AND REO 601R-53-11-171.  INSTALLED REMAINING FASTENERS (HI LITES) IN REPAIR IAW REO 601R-53-11-171 AND SRM 51-42-21.  APPLIED A023 FINISH AND CIC IAW SRM 51-21-16.  WORK COMPLETE.
